Show simple item record

AuthorGlück, Jochendc.contributor.author
Date of accession2019-11-13T10:19:46Zdc.date.accessioned
Available in OPARU since2019-11-13T10:19:46Zdc.date.available
Date of first publication2014dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordMarkovian semigroupdc.subject
KeywordNon-cyclic peripheral point spectrumdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHMarkov operatorsdc.subject.lcsh
TitleA Markov operator and a Markov semigroup on C(K) with non-cyclic peripheral point spectrumdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2014source.volume
Source - Issue19source.issue
Source - Year2014source.year
Source - From page205source.fromPage
Source - To page209source.toPage
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record